Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 4, Issue 2, Fall 1980

Functional calculus and invariant subspaces
C. Apostol
J. Operator Theory pp. 159-190
Abstract, references and article information
Retrieve article in: Full-Text PDF

A polar area inequality for hyponormal spectra
C. R. Putnam
J. Operator Theory pp. 191-200
Abstract, references and article information
Retrieve article in: Full-Text PDF

Imbedding the irrational rotation C*-algebra into an AF-algebra
M. Pimsner and D. Voiculescu
J. Operator Theory pp. 201-210
Abstract, references and article information
Retrieve article in: Full-Text PDF

Homogeneous C*-extensions of $C(X) \otimes K(H)$. Part II
M. Pimsner , S. Popa and D. Voiculescu
J. Operator Theory pp. 211-249
Abstract, references and article information
Retrieve article in: Full-Text PDF

The Birman-Kreń≠n-Vishik theory of self-adjoint extensions of semibounded operators
Alberto Alonso and Barry Simon
J. Operator Theory pp. 251-270
Abstract, references and article information
Retrieve article in: Full-Text PDF

Some assorted inequalities for positive linear maps on C*-algebras
Man-Duen Choi
J. Operator Theory pp. 271-285
Abstract, references and article information
Retrieve article in: Full-Text PDF

A weighted bilateral shift with no cyclic vector
B. Beauzamy
J. Operator Theory pp. 287-288
Abstract, references and article information
Retrieve article in: Full-Text PDF

The linear span of projections in simple C*-algebras
Gert K. Pedersen
J. Operator Theory pp. 289-296
Abstract, references and article information
Retrieve article in: Full-Text PDF

Functional calculus with sections of an analytic space
Mihai Putinar
J. Operator Theory pp. 297-306
Abstract, references and article information
Retrieve article in: Full-Text PDF